# SDR 95ZZZX6429

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6465T
- Make and model: Cessna R182
- Aircraft serial: R18202033
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fitting
- Part number: 22411001
- Condition: Cracked
- Location: Rt Mlg Spring
- Part time: 2,128 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED FITTING IS USED TO ATTACH THE RIGHT MAIN GEAR SPRING TUBE TO THE AXLE.  ON ANNUAL INSPECTION, FOUND A ONE INCH CRACK PARALLEL TO TUBE STARTING ON THE BOTTOM OF THE MACHINED HOLE THAT THE SPRING TUBE GOES INTO.  IT APPEARS THAT CRACK HAPPENED BECAUSE OF DISSIMILAR METAL CORROSION.  RUST ON STEEL TUBE EXPANDED AND CRACKED ALUMINUM FITTING.  SUBMITTER STATED COULD BE STOPPED BY USING ZINC CHROMATE AND SEALING SURFACES.
